# SDR AU960595

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 040010762
- Condition: Frayed
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CABLES WORN AND FRAYED - AIRCRAFT IS USED FOR AEROBATICS
